MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP BR (27.29); BR (27.29) IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP BR (27.29); BR (27.29) IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to report discordant advia centaur xp br (ca 27.29) non-reproducible patient results.A siemens customer service engineer (cse) was dispatched to the customer site for system inspection.The cse performed a total service call and full system decontamination.The customer's quality control (qc) were within range prior to running the patient samples on (b)(6) 2020, however when qc was run the next day, it was 3sd out of range.The customer replaced the reagent pack, calibrated and reran qc, resulting within package insert ranges.The patient samples were repeated and resulted as expected.Based on the service activity, the customer replacing the reagent readypack, calibration and obtaining acceptable qc results, the potential cause is unknown.The customer does not require any further action on this issue as the reagent pack was replaced and expected results were obtained.A product non-conformance was not identified, and the system is operational.The instructions for use in the results interpretation section states the following: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the instrument is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
Falsely elevated advia centaur xp br (ca 27.29) results were obtained on two patient samples and considered discordant compared to lower results when tested with new samples.The original samples had been previously tested at an alternate site (client), resulting lower.The discordant, br results were not reported to the provider(s).Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the discordant, falsely elevated advia centaur xp br (ca 27.29) results.

Brand Name
ADVIA CENTAUR XP BR (27.29)
Common Device Name
BR (27.29) IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown, ny
MDR Report Key10183487
Report Number1219913-2020-00146
Device Sequence Number19641911
Product Code MOI
UDI-Device Identifier00630414196657
UDI-Public00630414196657
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2020
Device Model NumberN/A
Device Catalogue Number10333349
Device Lot Number246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1